Virginia, 2021Winter Storm and Winter Weather in Virginia, January 31, 2021
January 31, 2021 · NWS LWX · 28 events in 28 counties and zones
Closed low pressure slowly tracked into the Ohio Valley on the 31st before transferring its energy to low pressure off the Mid-Atlantic Coast on the 1st of February. The coastal low slowly tracked northeast while intensifying through midday on February the 2nd.
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Closed low pressure slowly tracked into the Ohio Valley on the 31st before transferring its energy to low pressure off the Mid-Atlantic Coast on the 1st of February. The coastal low slowly tracked northeast while intensifying through midday on February the 2nd.
Snow overspread the area on the 31st of January ahead of the first low. Drier air and warmer air moved in aloft, causing snow to change to a light wintry mix on the night of the 31st into the 1st. However, another period of snow developed as the coastal low strengthened to the east later on the 1st and that continued into the 2nd.
Total snowfall accumulations ranged from 3 to 5 inches around Interstate 95, to around 4 to 8 inches over central Virginia into the central Shenandoah Valley, to around 8 to 16 inches across the northern Shenandoah Valley. Ice accumulation was around a tenth of an inch east of the Blue Ridge Mountains.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jan 30, 9:23 PM EST, 3 hours 37 minutes earlier.
Area forecast discussion, Jan 30, 9:23 PM EST, 3 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Baltimore MD/Washington DC
923 PM EST Sat Jan 30 2021
.SYNOPSIS...
Low pressure will approach the Tennessee and Ohio Valley into
Sunday morning. This low will track into the Mid Atlantic region
on Sunday, transferring its energy off the coast of the
Carolinas and Virginia Tidewater region Sunday night into
Monday. The low will strengthen off the Delmarva Peninsula
Monday afternoon and Monday night, tracking northeastward on
Tuesday. High pressure will then return for the middle portion
of next week before low pressure and its associated cold front
may impact the area late in the week.
&&
.NEAR TERM /UNTIL 6 PM SUNDAY/...
Fcst through 00Z Mon remains on track and with high confidence
that all areas except Calvert and St. Mary's will get a good
plowable snow of around 6 inches or more. Fcst confidence after
that time decreases due to mid-level dry slot moving in,
uncertainty in sfc temperatures, and amount of QPF. Model
guidance do show ENE convergent flow into strengthening low
pressure off the coast with potentially as much as 0.15 inches
liquid equivalent which would likely be all wintry. I think we
could see some good ice accretion more than what models are
suggesting especially for areas west of I-95 where temperatures
will likely stay in the upper 20s. Areas south of the Capital
Beltway will likely rise above freezing to keep precip as liquid
Sun night into Mon morning.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
Previous afd...
Snow will continue to overspread the area Sunday morning as
low pressure tracks toward the Ohio Valley, while WAA aloft and
isentropic lifting maximizes over the region. PVA associated
with the upper trough dropping southward from the Great Lakes
will also allow for precip enhancements closer to midday Sunday
and into Sunday afternoon for the metro areas. Warmer air aloft
will work its way overhead Sunday afternoon, allowing for mix
precipitation to develop south and east of I-95, and eventual
rain across southern Maryland. Precip amounts/rates will trend
lighter late Sunday afternoon and Sunday night as the dry slot
takes hold between I-81 and the I-95 corridor. With the warmer
air aloft, and surface temperatures at or below freezing for
much of the area, light mixed precipitation is possible Sunday
evening and Sunday night for much of the area. Locations along
the northern half of the CWA and closer to the Mason Dixon Line
will favor a more snow/sleet solution Sunday night into Monday
morning with a colder boundary layer to work with, but again
precip amounts during this time will be on the lighter side.
Sunday night into Monday morning, the low will transfer its
energy off the Carolina and Virginia Tidewater coast, as the low
level jet turns more onshore. As this low strengthens Monday
and moisture from the Atlantic advects inland, do expect any mix
precip Monday morning to transition back over to snow during
the midday to early afternoon hours. At this time, depending on
where the bands of wrap around moisture from the strengthening
low sets up, that will feature the higher amounts of additional
snowfall accumulation Monday afternoon and Monday night. North
of Route 50 seems like the best bet at this time, with
locations along the Mason Dixon Line seeing the higher snowfall
totals. Precip amounts south of interstate 50 appear to be on
the lighter side, but additional minor accumulations are still
plausible there through Monday night. The Winter Storm Warnings
generally north of interstate 50 do extend through Monday night
given the above. Adjustments and potential issuances of Winter
Weather Advisories further south will likely be required
overnight Sunday through Monday night. As always, please visit
our winter weather page at winter.gov/lwx/winter for our latest
forecast and snow/ice probabilities throughout the event.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
The coastal low that impacts our region through early Tuesday
morning will slowly pull northeastward away from our region during
the day Tuesday. Backside bands of precipitation behind the exiting
coastal low may bring a chance for some snow showers into Tuesday
afternoon. At this time minimum accumulations are expected from
these additional chances for snow. Behind the exiting coastal low, h
high pressure will build into our region through Thursday. During
this period, a warming trend will occur with high temperatures
starting out in the upper 30s to low 40s on Tuesday and trending up
into the mid to upper 40s by Thursday. Dry conditions expected
through Thursday afternoon at this time. Overnight lows will be
chilly Tuesday and Wednesday in the 20s and trending up into the 30s
Thursday evening.
Another surface low pressure system will approach from the west and
track to the northwest on Friday. A cold front associated with this
system will move through our region late Friday and into Saturday.
Strong south to southeasterly flow will fuel this system with
moisture which will lead to a decent chance for periods of moderate
rain. Ahead of the cold front, daytime temperatures will warm up
into the upper 40s and into the mid to upper 50s.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
Low pressure will approach the TN/OH Valley tonight, allowing
for warm air advection to increase clouds across the area.
Overruning precipitation will move over the terminals late this
evening near CHO, shifting northeastward through sunrise.
VIS/CIGs will drop to MVFR/IFR status by daybreak at a bulk of
the terminals with light snow the favored ptype. Winds will
trend light out of the southeast into Sunday morning.
Snow will continue at all terminals Sunday morning, with a
prolonged period of IFR/LIFR conditions expected through Sunday
afternoon. Warmer air aloft will allow for mixed precipitation
to emerge later Sunday afternoon, with precip amounts/rates
trending lighter Sunday night and continued IFR/LIFR
restrictions as winds turn out of the east northeast.
As low pressure strengthens off the Delmarva Peninsula Monday,
wrap around moisture and colder air will filter over the
terminals, with a transition to predominately snow Monday
afternoon through Monday night and continued restrictions in the
IFR/LIFR range. Winds will favor a more northerly trajectory
Monday and Monday night, gusting upwards of 20 knots.
SubVFR conditions will possible early Tuesday and then VFR
conditions return through early Thursday. Winds will be mainly
out of the northwest Tuesday through early Thursday and then
become southerly Thursday into Friday. Another chance for subVFR
conditions and rain will be possible on Friday.
&&
.MARINE...
Low pressure will approach the region from the west tonight,
bringing wintry precipitation over the waters Sunday through
Monday night. The gradient will start to tighten the second half
of the day Sunday, as an onshore flow increases. Winds will
remain elevated through Sunday night, turning out of the
northeast during this time. As a result, an SCA is in effect for
all waters Sunday afternoon and Sunday night.
Sunday night, energy from the aforementioned low will transfer
off the Carolina and Virginia Tidewater coast, strengthening off
the Delmarva Peninsula Monday and Monday night. This will
deliver strong SCA gusts over the waters during this time, with
the potential for near Gale forecast gusts as well.
Northeasterly winds on Monday will turn out of the north Monday
night, and remain elevated.
Small Craft Craft Advisories will likely be needed on Tuesday with
Gale Conditions possible during the day Tuesday. SCA conditions
will be possible into the middle parts of next week due to cold
air flowing over warmer waters and mixing down stronger winds.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Winter Storm Warning from 1 AM Sunday to midnight EST Sunday
night for DCZ001.
MD...Winter Storm Warning from 1 AM Sunday to midnight EST Sunday
night for MDZ013-016-504.
Winter Storm Warning from 1 AM Sunday to 6 AM EST Tuesday for
MDZ001-501-502.
Winter Storm Warning from 4 AM Sunday to 6 AM EST Tuesday for
MDZ003>006-008-011-014-503-505>508.
Winter Storm Warning from 4 AM to 7 PM EST Sunday for MDZ017-
018.
VA...Winter Storm Warning until midnight EST Sunday night for
VAZ025-026-029-036>038-503-504-507-508.
Winter Storm Warning from 1 AM Sunday to midnight EST Sunday
night for VAZ039-040-050>057-501-502-506.
Winter Storm Warning from 1 AM Sunday to 6 AM EST Tuesday for
VAZ027-028-030-031-505.
WV...Winter Storm Warning until midnight EST Sunday night for
WVZ505-506.
Winter Storm Warning from 1 AM Sunday to 6 AM EST Tuesday for
WVZ050>053-055-501>504.
MARINE...Small Craft Advisory from noon Sunday to 6 AM EST Monday for
ANZ530>543.
&&
SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...BKF
LONG TERM...JMG
AVIATION...LFR/JMG
MARINE...LFR/JMGHazardous weather outlook, Jan 30, 10:04 PM EST, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1004 PM EST Sat Jan 30 2021
ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-010315-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1004 PM EST Sat Jan 30 2021
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.
.DAY ONE...Tonight
A Winter Storm Warning goes into effect late tonight for the
entire area.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
A Winter Storm Warning is in effect Sunday through Sunday evening
for the D.C. metro area. Additional accumulating snow is likely
Monday and Monday night as well.
A Winter Storm Warning is in effect Sunday through Monday night
for central and northern Maryland, including the Baltimore metro
area.
A Gale Warning may be needed for portions of the waters at times
Monday through Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotters are asked to report winter weather via standard operating
procedures.
MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-010315-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
1004 PM EST Sat Jan 30 2021
This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.
.DAY ONE...Tonight
A Winter Storm Warning goes into effect at 10 PM this evening for
central and western Virginia, and the central and northern
Virginia Blue Ridge Mountains.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
A Winter Storm Warning is in effect Sunday through Sunday evening
for the central Shenandoah Valley, portions of central and
northern Virginia.
A Winter Storm Warning is in effect Sunday through Monday night
for extreme northern Virginia, northern and western Maryland, and
the eastern panhandle of West Virginia.
.SPOTTER INFORMATION STATEMENT...
Spotters are asked to report winter weather via standard operating
procedures.
MDZ001-501-502-VAZ503-504-WVZ501>506-010315-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1004 PM EST Sat Jan 30 2021
This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.
.DAY ONE...Tonight
A Winter Storm Warning goes into effect at 1 AM tonight for the
entire area.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
A Winter Storm Warning is in effect Sunday through Sunday evening
for Pendleton County in West Virginia and Highland County in
Virginia.
A Winter Storm Warning is in effect Sunday through Monday night
for western Maryland, and the Allegheny Highlands in West
Virginia.
.SPOTTER INFORMATION STATEMENT...
Spotters are asked to report winter weather via standard operating
procedures.
Winter Storm, Shenandoah
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Shenandoah forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.858, -78.571 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Storm, Augusta
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Augusta forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.109, -78.974 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Culpeper
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Culpeper forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.486, -77.956 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Nelson
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Nelson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.787, -78.887 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Greene
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Greene forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.298, -78.467 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Albemarle
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Albemarle forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.029, -78.477 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Page
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Page forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.620, -78.484 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Rockingham
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Rockingham forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.481, -78.872 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Western Highland
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Western Highland forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.362, -79.568 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Eastern Highland
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Eastern Highland forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.362, -79.568 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Northern Virginia Blue Ridge
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Northern Virginia Blue Ridge forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.573, -78.412 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Central Virginia Blue Ridge
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Central Virginia Blue Ridge forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.879, -79.034 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Madison
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Madison forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.414, -78.279 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Rappahannock
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Rappahannock forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.685, -78.159 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Orange
- When
- January 31, 1:00 AM EST to 11:59 PM EST
- Where
- Orange forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.246, -78.013 (the zone’s center; the record gives no point)
Light wintry precipitation continued at times into February 2nd.
Winter Storm, Frederick
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Frederick forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.195, -78.213 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Storm, Warren
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Warren forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.909, -78.207 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Storm, Clarke
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Clarke forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.112, -77.997 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Storm, Western Loudoun
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Western Loudoun forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.091, -77.636 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Weather, Stafford
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Stafford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.421, -77.457 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Weather, Spotsylvania
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Spotsylvania forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.244, -77.558 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Weather, King George
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- King George forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.274, -77.156 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Weather, Southern Fauquier
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Southern Fauquier forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.739, -77.809 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Weather, Northern Fauquier
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Northern Fauquier forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.739, -77.809 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Weather, Prince William
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Prince William forecast zone
- Reported by
- Trained Spotter
Wintry precipitation continued at times into February 2nd.
Winter Weather, Fairfax
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Fairfax forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.841, -77.291 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Weather, Arlington
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Arlington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.855, -77.106 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
Winter Weather, Eastern Loudoun
- When
- January 31, 4:00 AM EST to 11:59 PM EST
- Where
- Eastern Loudoun forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.091, -77.636 (the zone’s center; the record gives no point)
Wintry precipitation continued at times into February 2nd.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche in Utah, January 31, 20211 death · 1 event
- Winter Weather in North Carolina, January 31, 2021$120,000 · 15 events
- Winter Storm in Pennsylvania, January 31, 202129 events
- Winter Weather in New Jersey, January 31, 202117 events
- Winter Storm and Winter Weather in Maryland, January 31, 202116 events
- Winter Weather in Pennsylvania, January 31, 202113 events
- Winter Storm in West Virginia, January 31, 202111 events
- Winter Weather in Ohio, January 31, 202110 events
- Winter Storm and Winter Weather in West Virginia, January 31, 202110 events
- Winter Weather in Pennsylvania, January 31, 20219 events
- Winter Weather in New York, January 31, 20219 events
- Avalanche in Wyoming, January 31, 20211 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 937171, 937172, 937173, 937174, 937175, 937176, 937177, 937178, 937179, 937180, 937181, 937182, 937183, 937184, 937185, 937170, 937186, 937187, 937188, 937204, 937205, 937206, 937207, 937208, 937209, 937210, 937211, 937212.